# SDR UALA2012102206037

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 47,794 hours, 19,051 cycles
- Engine: Iae V2522A5
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 739860
- Part serial: 101
- Condition: Faulty
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT.  REPLACED TRANSFORMER, CHARGE LIMITER & BATTERY (P/N AD-2728 - SERIAL# 762 - POSIT BT2).
